STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G516 |
| Medical Device Problem Codes |
Fracture (1260); Unstable (1667)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records, indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted, that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported, that the patient's left knee was revised, due to pain and flexion instability.Intra-operatively, the following were noted, for the insert: posterior medial condyle wear (almost worn to the baseplate in parts), pieces fractured off, and posterior lateral wear at the lip of the liner.The femur, insert, and tibia were revised to a ts knee with stems, cones, and augments with a thicker insert.Rep confirmed, that no further information will be released by the hospital or surgeon.